Disulfiram-induced delirium: a case report

Iwashige, T.; Shibasaki, M.

Nihon Arukoru Yakubutsu Igakkai Zasshi 41(6): 535-540

2006


ISSN/ISBN: 1341-8963
PMID: 17313059
Document Number: 8731
There are occasional reports from Europe and North America of disulfiram-linked psychosis. But there are rare reports from Japan, because disulfiram and cyanamide are used as antidipsotropic agent in clinical practice and the former is not administered so frequently as the latter in Japan. The authors described delirium in a patient who was a 50-year-old male alcoholic. He gradually showed memory impairment, disorientation, impaired judgment and delusion. One month prior to his delirium, disulfiram 200 mg/day was administered. The clinical symptoms of delirium and slowing of the EEG in the diffuse region resolved 20 days after discontinuation of disulfiram.

Document emailed within 1 workday
Secure & encrypted payments

Disulfiram-induced delirium: a case report